MAUDE Adverse Event Report: STRYKER INSTRUMENTS-INAGI SONOPET STRAIGHT HANDPIECE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-INAGI SONOPET STRAIGHT HANDPIECE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450840000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing conducted by a manufacturer sales representative at the user facility, there was no irrigation.A lack of irrigation in the device is known to cause overheating.The user facility reported that there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Follow up being submitted for investigation results.
 
Event or Problem Description

Brand Name
SONOPET STRAIGHT HANDPIECE, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-INAGI
1131-1 higashi naganuma
inagi 206-0 802
MDR Report Key7800862
Report Number0008043928-2018-00087
Device Sequence Number16609872
Product Code LFL
UDI-Device Identifier07613327291933
UDI-Public07613327291933
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K010309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5450840000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2018
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1